Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 104, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at May 6, 2012, 6:08 PM CDT for Franklin County, Alabama. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 6:08 PM CDT (23:08 UTC)
- Expired
- May 6, 2012, 6:30 PM CDT
- In force
- 22 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Franklin County, AL
The radar
The Columbus AFB radar (KGWX), 74 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 6:33 PM CDT | TSTM WND DMG | 9 Sw Russellville, AL | A TREE WAS KNOCKED DOWN AT THE 4500 BLOCK OF COUNTY ROAD 22 IN SPRUCE PINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2479 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
708
WUUS54 KHUN 062308
SVRHUN
ALC059-062330-
/O.NEW.KHUN.SV.W.0104.120506T2308Z-120506T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
608 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL FRANKLIN COUNTY IN NORTHWEST ALABAMA...
* UNTIL 630 PM CDT
* AT 604 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED NEAR SPRUCE PINE...OR ABOUT 9 MILES SOUTH OF
RUSSELLVILLE...AND MOVING SOUTH AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
PHIL CAMPBELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3431 8772 3431 8786 3445 8783 3445 8767
3430 8764 3430 8772
TIME...MOT...LOC 2308Z 001DEG 9KT 3437 8777
$$
SL1 follow-up statement
151
WWUS54 KHUN 062316
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
616 PM CDT SUN MAY 6 2012
ALC059-062330-
/O.CON.KHUN.SV.W.0104.000000T0000Z-120506T2330Z/
FRANKLIN AL-
616 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL FRANKLIN COUNTY...
AT 613 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR SPRUCE PINE...OR ABOUT 11 MILES SOUTH OF RUSSELLVILLE...MOVING
SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PHIL
CAMPBELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3431 8772 3431 8786 3445 8783 3445 8767
3430 8764 3430 8772
TIME...MOT...LOC 2316Z 001DEG 9KT 3435 8777
$$
SLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:10 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, May 6, 2:10 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 210 PM CDT SUN MAY 6 2012 .DISCUSSION... AIR MASS ACROSS MUCH OF THE TN VALLEY REMAINS FAIRLY CAPPED THIS AFTERNOON...DESPITE MOST OF THE CLOUD COVER CLEARING OR MOVING SWD INTO CNTRL/SRN AL. A FEW SHOWERS/TSTMS ARE TRYING TO DEVELOP ACROSS PARTS OF SRN MID TN INVOF A WEAK EMBEDDED VORT MAX. CU FIELD TRYING TO FORM ACROSS THE ERN PLATEAU MAY ALSO SUGGEST THE CAP WEAKENING A BIT...AS TEMPS ACROSS MOST OF THE CWA CLIMB INTO THE 80S RANGE. LATEST MODEL RUNS ARE HINTING AT SOME ADDITIONAL ACTIVITY DEVELOPING LATE THIS AFTERNOON/TONIGHT...AS FURTHER DISTURBANCES ALOFT TRAVERSE SEWD EMBEDDED WITHIN A WEAK NW FLOW PATTERN. WITH BULK SHEAR ACROSS THE REGION ALMOST NIL...MOST OF THE CONVECTION WILL LIKELY TREND MORE PULSE IN NATURE BEFORE TURNING A BIT MORE LINEAR THIS EVENING/OVERNIGHT...PROVIDED THE MODELS ARE CLOSE WITH ADDITIONAL MCS LIKE FEATURES DEVELOPING UPSTREAM. UNSEASONABLY WARM WX CONDITIONS ARE XPCTED TO CONTINUE INTO THE NEW WORK WEEK...AS AFTERNOON TEMPS ONCE AGAIN FIND THEIR WAY INTO THE MID/UPPER 80S. THE ONE CAVEAT TO THIS MAY BE CONVECTIVE DEVELOPMENT INCREASING A BIT ON MON...AS THE FLOW PATTERN BECOMES MORE ZONAL AND A WEAK COLD FRONT OUT OF THE PLAINS STATES TRANSLATES EWD INTO THE MIDWEST/LOWER MS VALLEY REGIONS. STRONG EMBEDDED/UPPER SHEAR AXIS LOOKS TO ACCOMPANY THE SFC FRONT...AS IT PROGRESSES EWD INTO THE AFTERNOON/EVENING PERIOD MON. WITH THE THERMO PROFILE ACROSS THE REGION XPCTED TO BE QUITE IMPRESSIVE...WITH ABUNDANT CAPE/STEEP LAPSE RATES IN PLACE...SOME STRONG TO LOCALLY SEVERE TSTMS ARE POSSIBLE LATE MON/INTO TUE ALONG/WELL AHEAD OF THE APPROACHING BOUNDARY. BRIEF DAMAGING WIND GUSTS AND LARGE HAIL LOOK TO BE THE PRIMARY WX THREATS WITH THE STRONGER STORMS...TO GO ALONG WITH LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. THE MODELS ARE IN GENERALLY GOOD AGREEMENT WITH THE COLD FRONT MOVING INTO THE TN VALLEY ON TUE...WITH ADDITIONAL SHOWERS/TSTMS DEVELOPING. EXTENSIVE CLOUD COVER THOUGH ACCOMPANYING THE FRONT MAY INHIBIT MUCH IN THE WAY OF FURTHER AIR MASS DESTABILIZATION...TO GO ALONG WITH A WEAKENING LOW LEVEL CONVERGENT PATTERN. THIS CERTAINLY DOESN'T RULE OUT THE POTENTIAL FOR ADDITIONAL STRONG/LOCALLY SEVERE TSTMS TUE...ALTHOUGH THE PROB IS LOWER COMPARED TO LATE MON AT THIS POINT. THE FRONT IS THEN XPCTED TO EXIT THE AREA TO THE E TUE NIGHT INTO WED MORNING...WITH PERHAPS A BIT MORE COOLER/DRIER AIR...OR MORE SEASONAL LIKE CONDITIONS IN TOW AS A STRONG AREA OF HIGH PRESSURE BUILDS EWD ACROSS THE MIDWEST/OH VALLEY REGIONS. 09 && .AVIATION... /ISSUED 1146 AM CDT SUN MAY 6 2012/ FOR 18Z TAFS... PREVAILING VFR CONDITIONS ARE FORECAST DURING THE PERIOD. ISOLD/SCT TSRA ARE PSBL THIS AFTN AND EARLY EVENING...BUT CHCS ARE TOO LOW TO INCLUDE IN KMSL/KHSV TAFS. CONDS COULD DECLINE TO MVFR/IFR WITHIN THUNDERSTORMS...WITH VARIBABLE AND GUSTY OUTFLOW WINDS PSBL IN THE VCNTY OF THUNDERSTORMS. PATCHY BR DVLPMT LATE TNGT MAY OCCUR...ESPECIALLY IN AREAS THAT RECEIVE RAINFALL THIS AFTN OR EVENING. HAVE INCLUDED A TEMPO 5SM GROUP FROM 09-13Z AT KMSL. KULA && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 65 86 65 84 61 / 30 50 60 50 30 SHOALS 64 88 65 83 60 / 30 50 60 50 30 VINEMONT 66 84 64 82 61 / 30 40 60 60 30 FAYETTEVILLE 62 83 63 82 58 / 30 50 60 50 30 ALBERTVILLE 65 84 64 82 61 / 30 40 60 60 30 FORT PAYNE 62 84 62 82 59 / 30 40 60 60 30 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, May 6, 12:44 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1244 PM CDT SUN MAY 6 2012 ALZ001>010-016-TNZ076-096-097-071000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1244 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THROUGH TONIGHT... REDEVELOPMENT OF ISOLATED TO SCATTERED THUNDERSTORMS IS EXPECTED ACROSS SOUTHERN MIDDLE TENNESSEE AND FAR NORTHERN ALABAMA BY LATE THIS AFTERNOON INTO TONIGHT. THESE STORMS COULD BE STRONG TO SEVERE...PRODUCING HAIL TO UP TO QUARTER SIZE...FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... MULTIPLE PERIODS OF THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY. THE MOST FAVORABLE TIME PERIOD FOR THUNDERSTORMS WILL BE LATE MONDAY AFTERNOON AND MONDAY EVENING...AND AGAIN WITH A COLD FRONT TUESDAY. ONCE AGAIN...SOME STORMS MAY BE STRONG TO SEVERE...WITH LARGE HAIL...FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER CALL TO ACTION STATEMENT... AREA WIDE ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED...BUT A FEW SPOTTER GROUPS MAY BE NEEDED TO RELAY REPORTS OF LOCAL SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. KULA
In the hours before
Special weather statement, May 6, 4:57 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
457 PM CDT SUN MAY 6 2012
ALZ009-062245-
JACKSON-
457 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 545 PM
CDT...
AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SECTION...OR 5 MILES SOUTH OF SCOTTSBORO...
MOVING SOUTH AT 5 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LANGSTON.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 3452 8594 3449 8598 3447 8603 3448 8606
3446 8608 3449 8610 3451 8609 3453 8613
3464 8609 3464 8592
TIME...MOT...LOC 2157Z 016DEG 4KT 3459 8604
SLSpecial weather statement, May 6, 5:00 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 500 PM CDT SUN MAY 6 2012 ALZ003-062245- FRANKLIN- 500 PM CDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 545 PM CDT... AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BELGREEN...OR 9 MILES SOUTHWEST OF RUSSELLVILLE...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROCKWOOD. DUKETON...ISBELL. SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 3446 8767 3431 8783 3442 8801 3456 8789 TIME...MOT...LOC 2200Z 305DEG 9KT 3444 8786 SL
Special weather statement, May 6, 5:20 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 520 PM CDT SUN MAY 6 2012 ALZ008-009-062300- JACKSON-MARSHALL- 520 PM CDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MARSHALL COUNTIES UNTIL 600 PM CDT... AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF LARKINSVILLE MOVING SOUTH AT 5 MPH. PENNY SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LANGSTON. SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 3446 8608 3450 8623 3465 8618 3466 8605 TIME...MOT...LOC 2220Z 018DEG 5KT 3461 8612 SL
Special weather statement, May 6, 5:31 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
531 PM CDT SUN MAY 6 2012
ALZ010-062315-
DE KALB-
531 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 615 PM CDT...
AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GUEST...OR 6 MILES SOUTH OF RAINSVILLE...
MOVING SOUTH AT 20 MPH.
PEA SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SKIRUM.
COLLINSVILLE...CROSSVILLE.
RODENTOWN.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 3431 8571 3425 8578 3425 8580 3424 8581
3424 8584 3421 8584 3420 8604 3448 8594
3450 8572 3433 8569
TIME...MOT...LOC 2231Z 006DEG 16KT 3438 8584
SLSpecial weather statement, May 6, 5:41 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
541 PM CDT SUN MAY 6 2012
ALZ003-062330-
FRANKLIN-
541 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 630 PM
CDT...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSSELLVILLE...MOVING SOUTHEAST AT 5 MPH.
PENNY SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ROCKWOOD...PLEASANT RIDGE.
ISBELL.
SPRUCE PINE...PHIL CAMPBELL.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 3448 8786 3457 8771 3457 8770 3441 8755
3431 8775
TIME...MOT...LOC 2241Z 323DEG 6KT 3449 8777
SLSpecial weather statement, May 6, 5:52 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
552 PM CDT SUN MAY 6 2012
ALZ008-009-062330-
JACKSON-MARSHALL-
552 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MARSHALL COUNTIES
UNTIL 630 PM CDT...
AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANGSTON...OR 9 MILES SOUTHWEST OF
SCOTTSBORO...MOVING SOUTH AT 5 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LANGSTON.
COLUMBUS CITY.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 3448 8604 3448 8606 3443 8611 3440 8611
3439 8612 3442 8626 3466 8619 3462 8601
TIME...MOT...LOC 2252Z 001DEG 5KT 3456 8612
SLThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:16 PM CDT | Special Weather Statement | HUN | Morgan | 29 min |
| May 6, 12:42 AM CDT | Special Weather Statement | HUN | Madison | 33 min |
| May 6, 3:43 AM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| May 6, 4:03 AM CDT | Special Weather Statement | HUN | Marshall | 42 min |
| May 6, 4:31 AM CDT | Special Weather Statement | HUN | Marshall | 44 min |
| May 6, 4:59 AM CDT | Special Weather Statement | HUN | Marshall | 46 min |
| May 6, 5:58 AM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| May 6, 6:01 AM CDT | Special Weather Statement | HUN | Madison | 29 min |
| May 6, 6:07 AM CDT | Special Weather Statement | HUN | Madison | 23 min |
| May 6, 6:20 AM CDT | Special Weather Statement | HUN | Morgan | 25 min |
| May 6, 6:41 AM CDT | Special Weather Statement | HUN | Cullman | 49 min |
| May 6, 6:45 AM CDT | Flash Flood Warning | HUN | Marshall | 84 min |
| May 6, 7:31 AM CDT | Special Weather Statement | HUN | Morgan | 59 min |
| May 6, 3:25 PM CDT | Special Weather Statement | HUN | DeKalb | 50 min |
| May 6, 4:05 PM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| May 6, 4:12 PM CDT | Special Weather Statement | HUN | Jackson | 48 min |
| May 6, 4:40 PM CDT | Special Weather Statement | HUN | Lawrence | 50 min |
| May 6, 4:45 PM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| May 6, 4:57 PM CDT | Special Weather Statement | HUN | DeKalb | 48 min |
| May 6, 5:00 PM CDT | Special Weather Statement | HUN | Franklin | 45 min |
| May 6, 5:20 PM CDT | Special Weather Statement | HUN | Jackson | 40 min |
| May 6, 5:31 PM CDT | Special Weather Statement | HUN | DeKalb | 44 min |
| May 6, 5:41 PM CDT | Special Weather Statement | HUN | Franklin | 49 min |
| May 6, 5:52 PM CDT | Special Weather Statement | HUN | Marshall | 38 min |
| May 6, 6:25 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 23 min |
| May 6, 6:29 PM CDT | Special Weather Statement | HUN | Marshall | 46 min |
| May 6, 6:32 PM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| May 6, 6:35 PM CDT | Special Weather Statement | HUN | Marshall | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.